MathSciNet Relay Station
MathSciNet bibliographic data
MR210940 (35 #1825) 32.05 (32.20)
Kiselman, C. O. On entire functions of exponential type and indicators of analytic functionals. Acta Math. 117 1967 1–35.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement